I have insomnia now and impulsive eating, and lethargy, sleepiness. Anyone else? Is this a common part of the process of recovering?
Depends on how long you were on it and how much were taking and how you tapered. Minimum taper is 2-3 months for low doses taken less than 6 months.
Sounds to me what you're experiencing is common to tapering too fast, possibly without the prescribing physician's help, as they know it takes a long time and will almost always hep with other medications during the final 3-6 weeks to avoid what you're experiencing now.
This will linger, so I suggest you see the Dr who prescribed it, report these symptoms and get the help so you can have your life back. I've been there, I can empathize with you, it's not a fun place to be.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2013 • 5 answers
Posted 11 Nov 2015 • 3 answers
Reinstating Lexapro - advice required, dosage recommendations, similar experiences, success stories?
Posted 10 Jun 2016 • 4 answers
Anxiety - I am on Lexapro and .5 mg of Klonopin twice a day for panic disorder. My problem is I have
Posted 16 Oct 2016 • 1 answer
Posted 6 Nov 2016 • 1 answer